| Model Number |
FX4810MLC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
11/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Per submission summary error_message "2688 is an invalid health effect - clinical code," the following code was removed from this report.Internal data has also been updated to remove the code from list.
Event or Problem Description
The doctor reported that the implant was removed due loss of osseointegration approximately 1 year and 5 months after initial implant placement.Bone quality around the area was type 2, and oral hygiene around the implant was moderate.During the surgery, no significant findings were observed.Pt.Has recovered since.